Volume 51, Issue 6, 1987

ISSN: 0029-599X (Print) 0945-3245 (Online)

In this issue (5 articles)

  1. No Access

    Asymptotic Behavior of the Peanokernels of Some Interpolatory Quadrature Formulae

    Numerical solutions of integral equations on the half line

    P. M. Anselone, I. H. Sloan Pages 599-614
  2. No Access

    Asymptotic Behavior of the Peanokernels of Some Interpolatory Quadrature Formulae

    Applications of fixed-point methods to discrete variational and quasi-variational inequalities

    S. A. Belbas, I. D. Mayergoyz Pages 631-654
  3. No Access

    Asymptotic Behavior of the Peanokernels of Some Interpolatory Quadrature Formulae

    Spectral approximation of the periodic-nonperiodic Navier-Stokes equations

    Christine Bernardi, Yvon Maday, Brigitte Métivet Pages 655-700
  4. No Access

    Asymptotic Behavior of the Peanokernels of Some Interpolatory Quadrature Formulae

    Strict Chebyshev approximation for general systems of linear equations

    J. P. Thiran, S. Thiry Pages 701-725